# SDR 99ZZZX2794

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar Assy
- Part number: 043200185
- Condition: Mismanufactured
- Location: Elevator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED ONE NEW SPAR ASSY ON OR ABOUT 7-15-99.  WHEN PART WAS INSPECTED PRIOR TO USE, IT WAS OBVIOUS THE HINGE BRACKET WAS CROOKED AS INSTALLED.  THIS PART IS RIVETED TO THE SPAR BY CESSNA.  THE PART WAS RETURNED TO KANSAS CITY AVIATION CENTER AND A NEW ONE WAS RECEIVED 7-19-99.  IT WAS ALSO REJECTED FOR THE SAME REASON.
